| Catalog Number |
191126 |
| Medical Device Problem Code |
Obstruction of Flow (2423)
| Health Effect - Clinical Code |
Hemorrhage/Blood Loss/Bleeding (1888)
| Date of Event |
11/19/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity. .
Event or Problem Description
A user facility's nurse manager (rn) reported that a 2008t hemodialysis (hd) machine displayed a tmp alarm and experienced blood that backed up to the venous transducer protector during a patient's hd treatment.It was reported that the machine clotted on the venous side resulting in blood loss.The patient¿s estimated blood loss (ebl) is unknown.It is unknown if there was any patient serious injury or adverse event.The patient was restarted on the same machine with new supplies, but the tmp alarms persisted.Treatment was terminated early as a result.The machine was removed from service following the incident.A fresenius field service technician (fst) ordered a new level detector for the customer.The biomedical technician (bmt) received the new level detector and installed it to resolve the issue.The complaint device is available to be returned to the manufacturer for evaluation.Multiple attempts have been made to contact the customer to obtain additional information related to the reported event.At this time, no additional information has been provided.
Event or Problem Description
Additional Manufacturer Narrative
Additional information: d9, h3 plant investigation: no parts were returned to the manufacturer for physical evaluation and an on-site evaluation was not performed by a fresenius field service technician (fst).The manufacturer was able to determine a causal relationship between the objective evidence provided by the customer and the reported event.A records review was performed on the reported serial number.An investigation of the device manufacturing records was conducted by the manufacturer.There were no non-conformances, or any associated rework identified during the manufacturing process which could be related to the reported event.In addition, the device history record (dhr) review confirmed the results of the in-progress and final quality control (qc) testing met all requirements.The reported event has been confirmed.